# SDR USAA2012052500013

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,996 hours, 21,885 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 141N51501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FLOORBEAM STABILIZER STRAP BETWEEN BS 365 TO BS 377, LBL 24.75.  REPAIRED FLOORBEAM STABILIZER STRAP BETWEEN BS 365 TO BS 377, LBL 24.75 IAW EA 103963.
